Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleConstruction of Janet Bases II.Polynomial Bases
Author(s) Yuri A. Blinkov, Vladimir P. Gerdt, Denis A. Yanovich
TypeArticle in Journal
AbstractIn this paper we give a detailed description of an algorithm for computation of polynomial Janet bases and present its implemen­tation in C, C++ and Reduce. This algorithm extends to polynomial ideals the algorithm for computation of monomial Janet bases presented in the first part of our paper and improves the specialization to Janet di­vision of the general algorithm for computation of involutive polynomial bases. The computational effciency of our codes is compared with that of computer algebra system Singular which provides one of the best im­plementations of the Buchberger algorithm for computation of Groebner bases.
Keywordsdetailed description of an algorithm for computation of polynomial Janet bases, polynomial ideal, Janet di­vision, involutive polynomial bases, computational effciency
Length15
File
URL http://invo.jinr.ru/papers.phtml
LanguageEnglish
JournalComputer Algebra in Scientific Computing / CASC 2001
Pages249-263
PublisherSpringer-Verlag, Berlin
Year2001
EditorV.G.Ganzha, E.W.Mayr, E.V.Vorozhtsov
Edition0
Translation No
Refereed No
Organization Saratov State University
Institution JINR (Joint Institute for Nuclear Research)
Webmaster